Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the extension of multimeasures and integration with respect to a multimeasure
HTML articles powered by AMS MathViewer

by Dimitrios A. Kandilakis PDF
Proc. Amer. Math. Soc. 116 (1992), 85-92 Request permission

Abstract:

We present a Caratheodory-Hahn-Kluvanek-type theorem for multimeasures whose values are weakly compact and convex subsets of a Banach space. Set functions obtained by integrating a bounded measurable function with respect to a multimeasure are also studied.
References
  • J. Diestel and J. J. Uhl Jr., Vector measures, Mathematical Surveys, No. 15, American Mathematical Society, Providence, R.I., 1977. With a foreword by B. J. Pettis. MR 0453964
  • Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • C. Godet-Thobie, Some results about multimeasures and their selectors, Measure theory, Oberwolfach 1979 (Proc. Conf., Oberwolfach, 1979) Lecture Notes in Math., vol. 794, Springer, Berlin, 1980, pp. 112–116. MR 577965
  • Igor Kluvánek and Greg Knowles, Vector measures and control systems, North-Holland Mathematics Studies, Vol. 20, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1976. MR 0499068
  • R. Pallu de la Barrière, Multimesures à valeurs convexes fermées, Intégration vectorielle et multivoque (Colloq., Univ. Caen, Caen, 1975), Exp. No. 4, Dép. Math., U. E. R. Sci., Univ. Caen, Caen, 1975, pp. 30 (French). MR 0405101
  • N. S. Papagergiou, On the properties of multimeasures with values in a Banach space, Comment. Math. Univ. Carolin, (to appear).
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 28B20, 46G10
  • Retrieve articles in all journals with MSC: 28B05, 28B20, 46G10
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 85-92
  • MSC: Primary 28B05; Secondary 28B20, 46G10
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1091184-9
  • MathSciNet review: 1091184